Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 77, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 4, 2005, 4:39 PM EDT for Branch County, Saint Joseph County, Michigan. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2005, 4:39 PM EDT (20:39 UTC)
- Expired
- Jul 4, 2005, 5:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Branch County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 4:52 PM EDT | HAIL 0.75 | Colon, MI | |
| Jul 4, 5:20 PM EDT | TSTM WND GST 60 | 3 Ne Coldwater, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 3:50 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 042039
SVRIWX
MIC023-149-042145-
/O.NEW.KIWX.SV.W.0077.050704T2039Z-050704T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT MON JUL 4 2005
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRANCH COUNTY IN MICHIGAN
ST. JOSEPH COUNTY IN MICHIGAN
* UNTIL 545 PM EDT
* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
6 MILES SOUTHWEST OF COLON...OR ABOUT 8 MILES NORTH OF STURGIS...
AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COLON...
BRONSON...
UNION CITY...
COLDWATER...
QUINCY...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4183 8484 4182 8547 4197 8555 4198 8555
4207 8528 4207 8484
$$2 follow-up statements
000
WWUS53 KIWX 042106
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EST MON JUL 4 2005
MIC149-042115-
/O.CAN.KIWX.SV.W.0077.000000T0000Z-050704T2145Z/
ST. JOSEPH MI-
505 PM EDT MON JUL 4 2005
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
ST. JOSEPH COUNTY IN MICHIGAN
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO.
LAT...LON 4183 8484 4186 8528 4207 8529 4207 8528
4207 8484
$$
MIC023-042145-
/O.CON.KIWX.SV.W.0077.000000T0000Z-050704T2145Z/
BRANCH MI-
505 PM EDT MON JUL 4 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM EDT FOR...
BRANCH COUNTY IN MICHIGAN
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LAW ENFORCEMENT
REPORTED PENNY SIZE HAIL IN COLON AT 452 PM EDT. THIS SEVERE STORM
WAS LOCATED NEAR BRONSON...OR ABOUT 9 MILES WEST OF COLDWATER...AND
MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COLDWATER...
QUINCY...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO.
LAT...LON 4183 8484 4186 8528 4207 8529 4207 8528
4207 8484
$$000
WWUS53 KIWX 042145
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EST MON JUL 4 2005
MIC023-042155-
/O.EXP.KIWX.SV.W.0077.000000T0000Z-050704T2145Z/
BRANCH MI-
545 PM EDT MON JUL 4 2005
...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE AT 545
PM EDT FOR...
BRANCH COUNTY IN MICHIGAN
AT 545 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO.
LAT...LON 4183 8484 4186 8528 4207 8529 4207 8528
4207 8484
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:02 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 4, 3:02 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 202 PM EST MON JUL 4 2005 .SHORT TERM... TONIGHT AND TUESDAY VISIBLE SATELLITE IMAGERY THIS AFTN WAS SHOWING DEVELOPING CONVECTION FROM SERN WISCONSIN...S AND SWWD INTO ERN IL...CNTRL IL...THEN INTO SERN MO. THIS CONVECTION WAS DEVELOPING ALONG A PREFRONTAL TROF/BOUNDARY. LOW LVL MSTR CONV/DEWPOINT POOLING WAS OCCURRING AHEAD OF THIS BOUNDARY. THIS FEATURE WILL BE THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS INTO THE REGION LATE THIS AFTN AND EVENING. WITH SFC TO 6 KM DEEP LAYER SHEAR EXCEEDING 30 KTS (MODERATE SHEAR)...SBCAPES BETWEEN 2000 J/KG AND 3000 J/KG (MODERATE INSTABILITY)...AND SOME VEERING WINDS WITH HEIGHT (LEADING TO STORM ORGANIZATION)...SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WX THREATS. ATTM...AM PLANNING ON SEVERE WX WORDING IN ZONES FOR ROUGHLY THE ERN TWO THIRDS OF THE CWFA FOR THIS EVENING. WILL HOLD OFF ZONE ISSUANCE AS LONG AS POSSIBLE TO SEE WHAT SPC/S NEXT MOVE WILL BE IN TERMS OF ISSUING A WATCH BOX FOR OUR AREA. THEN...LATER THIS EVENING AND OVERNIGHT...AN UPR LVL S/WV WILL MOVE FROM MISSOURI INTO NRN INDIANA BETWEEN 00Z AND 09Z. THE DPVA ASSOCD WITH THIS FEATURE WILL COMBINE WITH SUBSTANTIAL UPR DIV FROM RR QUAD OF JET MAX OVER ONTARIO. THIS UPR LVL ASCENT WILL COMBINED WITH LOW LVL SFC TO 850 MB CONVERGENCE AHEAD OF COLD FRONT JUST WEST OF AFOREMENTIONED BOUNDARY. AS A RESULT OF A GOOD LOW LVL CONV/UPR DIV COUPLET...SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACRS THE WRN/SWRN CWFA BETWEEN 03Z AND 06Z...SPREADING EASTWARD DURING THE OVERNIGHT HOURS. WITH PRECIPITABLE WATER VALUES RANGING BETWEEN 1.5 TO 2 INCHES...WILL MENTION SOME LOCALLY HEAVY RAIN POSSIBLE. COLD FRONT WILL BE ROUGHLY THROUGH HALF THE CWFA BY 12Z TUESDAY...PUSHING EAST OF THE REGION BY 18Z. SHOWERS AND THUNDERSTORMS WILL LIKELY STILL BE ON GOING ACRS THE ERN ONE THIRD OF THE CWFA...WHILE A FEW SHOWERS WILL LINGER BEHIND THE COLD FRONT. SKIES WILL GRADUALLY BECOME PARTLY CLOUDY FROM NW TO SE AS SOME DRIER AIR FROM THE SFC TO 850 MB MOVES INTO THE FCST AREA FROM THE NORTHWEST. AS FOR TEMPS...CURRENT FCST OVERNIGHT LOWS IN THE MID AND UPPER 60S LOOK GOOD...SO WILL NOT CHANGE. HIGHS ON TUESDAY WILL RANGE FROM THE MID AND UPPER 70S ALONG THE LAKE MICHIGAN SHORE LINE...TO THE LOWER AND MID 80S ELSEWHERE...WHICH IS PRETTY MUCH IN LINE WITH MOST MOS GUIDANCE...AND THIS SEEMS REASONABLE GIVEN 1000 MB-850 MB THICKNESS SCHEMES AND 850 MB TEMPS. && .LONG TERM... TUESDAY NIGHT THROUGH MONDAY ZONAL FLOW AT THE BEGINNING OF THE MEDIUM RANGE FORECAST PERIOD WILL TRANSITION INTO A MORE AMPLIFIED PATTERN ACROSS NOAM BY THE END OF THE WEEK WITH A DEEP GULF OF ALASKA TROUGH DIGGING INTO THE PAC NW AND BRITISH COLUMBIA WITH DOWNSTREAM RIDGING BUILDING ACROSS THE CENTRAL CONUS. A MEAN TROUGH WILL ALSO PERSIST ACROSS SOUTHEAST CANADA THROUGH THE NEXT 7 DAYS. SYSTEM IN THE SHORT RANGE PORTION OF THE FORECAST WILL MOVE EAST AND EXIT BY TUESDAY EVENING WITH DRYING AND SUBSIDENCE SUPPORTING A GENERAL DECREASE IN CLOUDINESS TUES NGT. NAM/GFS MORE AGGRESSIVE ON TODAYS RUNS IN BRINGING A SECONDARY SHORTWAVE AND ATTENDANT SURFACE TROUGH SOUTH THROUGH THE CWA WED PM AND EVENING. GFS LOOKS TO BE OVERDONE IN CLOSING OFF A MID LEVEL CIRCULATION CENTER WED NIGHT AND THURS OVER THE EASTERN GREAT LAKES. GIVEN THE CHANGE FROM CONTINUITY ON THIS LATEST NCEP MODEL ITERATION WILL STICK WITH THE GOING DRY FORECAST AND AWAIT FUTURE MODEL SUPPORT BEFORE ADDING ANY CHANCE POPS. THURSDAY THROUGH SATURDAY SURFACE HIGH PRESSURE WILL SETTLE OVER THE GREAT LAKES AND OHIO VALLEY AND BEGIN YET ANOTHER LONG PERIOD OF DRY WEATHER. THE INITIALLY COOL H85 TEMPS ON WEDNESDAY WILL SLOWLY CLIMB EACH DAY WITH HIGH TEMPS BACK TO THE UPPER 80S TO NEAR 90 BY NEXT WEEKEND. HUMIDITY LEVELS WILL STAY RELATIVELY LOW THROUGH THE REST OF THE WEEK AND THEN BEGIN TO INCREASE NEXT WEEKEND AS DEEPER SOUTHERLY RETURN FLOW DEVELOPS ON THE BACKSIDE OF THE DEPARTING SURFACE HIGH. MEDIUM RANGE MODEL GUIDANCE CONTINUES TO SHOW A MORE ROBUST SHORTWAVE DIGGING INTO SOUTHEAST CANADA THIS WEEKEND THAT MAY DRAG A WEAK COLD FRONT THROUGH THE GREAT LAKES. WITH MODEL UNCERTAINTIES AND THE LACK OF STRONG UPPER LEVEL SUPPORT AND DEEP MOISTURE WILL CONTINUE WITH A DRY FORECAST FOR THE UPCOMING WEEKEND UNTIL DETAILS BECOME MORE CLEAR. OTHERWISE MID/UPPER LEVEL RIDGING WILL SLOWLY BUILD ACROSS THE CENTRAL CONUS THIS WEEKEND WITH HEAT BEGINNING TO SPREAD EAST OUT OF THE PLAINS TOWARD THE MISSISSIPPI VALLEY. && .AVIATION... 18Z-18Z. SFC ANALYSIS AND VISIBLE SATELLITE IMAGERY AT 17Z DEPICTED A PREFRONTAL TROF/BOUNDARY FROM SE WISCONSIN INTO ERN AND CNTRL IL. THIS PREFRONTAL TROF/BOUNDARY WILL CAUSE SHOWERS/THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF IT. THESE SHOWERS/STORMS MAY AFFECT THE KSBN TAF SITE BETWEEN 20Z AND 24Z. THEREAFTER...A COLD FRONT JUST TO THE WEST OF THE PREFRONTAL TROF/BOUNDARY WILL MOVE TOWARD THE REGION. THE FRONTAL ZONE WILL INTERACT WITH A MOIST AND STABLE AIRMASS. NAM AND GFS 12Z MODELS ALSO CONTINUE TO PIVOT A SUBSTANTIAL S/WV FROM MISSOURI INTO NRN/CNTRL INDIANA BY 06Z. THE LIFT FROM THE S/WV (AND UPR JET SUPPORT ) COMBINED WITH INCREASING LOW LVL CONV FROM THE SFC TO 850 MB WILL CREATE A WIDESPREAD SHOWER AND THUNDERSTORM CLUSTER ACRS ERN IL/INDIANA LATER THIS EVENING INTO THE EARLY MORNING HOURS. LOCALLY HEAVY RAIN WILL CREATE IFR VSBYS WITHIN THUNDERSTORMS. THE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL LIKELY WEAKEN SOME IN INTENSITY AS IT PUSHES EAST INTO ERN INDIANA/WRN OHIO OVERNIGHT...BUT THE COVERAGE SHOULD STILL BE FAIRLY SUBSTANTIAL TO INCLUDE WIDESPREAD CONDITIONS AT THE KFWA TAF SITE. THE COLD FRONT WILL BE LOCATED ACRS SE MICHIGAN/ERN INDIANA BY 12Z AND EAST OF THE CWFA BY 15Z. ONCE THIS FRONT PASSES...MOSTLY CLOUDY SKIES CAN BE EXPECTED THROUGH 18Z WITH CIGS EXPECTED TO IMPROVE TO THE VFR CATEGORY. && .IWX WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .MI...NONE. .OH...NONE. .LK MI...NONE. && SHORT TERM/AVIATION...HICKMAN LONG TERM...HITCHCOCK
Hazardous weather outlook, Jul 4, 1:20 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1220 PM EST MON JUL 4 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-051030- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 1220 PM EST MON JUL 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS DEVELOPING OVER CENTRAL ILLINOIS EARLY THIS AFTERNOON WILL CONTINUE TO INTENSIFY AND MOVE EAST INTO NORTHWEST INDIANA BY LATE AFTERNOON. THESE STORMS WILL CONTINUE TO MOVE EAST ACROSS NORTH CENTRAL AND NORTHEAST INDIANA THIS EVENING AND REACH NORTHWEST OHIO BY AROUND OR A LITTLE AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS GREATER THAN 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. SOME STORMS MAY ALSO CONTAIN VERY HEAVY RAINFALL AND MAY LEAD TO LOCALIZED FLOODING OF SMALL CREEKS AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY MORNING. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-051030- 1220 PM EST MON JUL 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS DEVELOPING OVER CENTRAL ILLINOIS WILL MOVE EAST ACROSS SOUTHERN LAKE MICHIGAN LATE THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALIZED WIND GUSTS GREATER THAN 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRENGTHENING NORTH WINDS WILL CREATE HIGHER WAVES TUESDAY INTO WEDNESDAY...WITH SMALL CRAFT ADVISORY CONDITIONS ANTICIPATED FOR TUESDAY NIGHT INTO WEDNESDAY. THERE WILL ALSO BE AN INCREASED RISK FOR RIP CURRENTS ALONG LAKE MICHIGAN BEACHES TUESDAY INTO WEDNESDAY. HITCHCOCK
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 5:22 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 32 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.